Bulletin of the American Mathematical Society

A prime-representing function

W. H. Mills

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 604.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510803

Mathematical Reviews number (MathSciNet)
MR0020593

Zentralblatt MATH identifier
0033.16303

Citation

Mills, W. H. A prime-representing function. Bulletin of the American Mathematical Society 53 (1947), no. 6, 604--604. http://projecteuclid.org/euclid.bams/1183510803.


Export citation

See also

  • Errata: Errata, Volume 53. Bull. Amer. Math. Soc., Volume 53, Number 12 (1947), 1196--1196.